# SDR VNAA2014100300003

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 26,360 hours, 26,483 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Malfunctioned
- Location: Apu Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL TEMP CAS MESSAGE DURING FLIGHT. CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R APU OIL TEMPERATURE SENSOR AND PERFORMED CHECKS PER AMM.  AIRCRAFT RELEASED FOR SERVICE.
